A Lyusternik–Graves theorem for the proximal point method

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10045/29039
Información del item - Informació de l'item - Item information
Título: A Lyusternik–Graves theorem for the proximal point method
Autor/es: Aragón Artacho, Francisco Javier | Gaydu, Michaël
Grupo/s de investigación o GITE: Laboratorio de Optimización (LOPT)
Centro, Departamento o Servicio: Universidad de Alicante. Departamento de Estadística e Investigación Operativa
Palabras clave: Proximal point algorithm | Generalized equations | Perturbations | Metric regularity | Strong regularity
Área/s de conocimiento: Estadística e Investigación Operativa | Análisis Matemático
Fecha de publicación: 1-oct-2011
Editor: Springer Science+Business Media, LLC
Cita bibliográfica: ARAGÓN ARTACHO, Francisco J.; GAYDU, Michaël. "A Lyusternik–Graves theorem for the proximal point method". Computational Optimization and Applications. Vol. 52, Issue 3 (July 2012). ISSN 0926-6003, pp. 785-803
Resumen: We consider a generalized version of the proximal point algorithm for solving the perturbed inclusion y∈T(x), where y is a perturbation element near 0 and T is a set-valued mapping acting from a Banach space X to a Banach space Y which is metrically regular around some point (xˉ,0) in its graph. We study the behavior of the convergent iterates generated by the algorithm and we prove that they inherit the regularity properties of T, and vice versa. We analyze the cases when the mapping T is metrically regular and strongly regular.
Patrocinador/es: Research of the first author was partially supported by Ministerio de Ciencia e Innovación (Spain), grant MTM2008-06695-C03-01 and program “Juan de la Cierva”. Research of the second author was partially supported by Contract EA4540 (France).
URI: http://hdl.handle.net/10045/29039
ISSN: 0926-6003 (Print) | 1573-2894 (Online)
DOI: 10.1007/s10589-011-9439-6
Idioma: eng
Tipo: info:eu-repo/semantics/article
Derechos: The original publication is available at www.springerlink.com
Revisión científica: si
Versión del editor: http://dx.doi.org/10.1007/s10589-011-9439-6
Aparece en las colecciones:INV - LOPT - Artículos de Revistas

Archivos en este ítem:
Archivos en este ítem:
Archivo Descripción TamañoFormato 
Thumbnail2012_Aragon_Gaydu_ComputOptimAppl.pdfPreprint (acceso abierto)190,7 kBAdobe PDFAbrir Vista previa
Thumbnail2012_Aragon_Gaydu_ComputOptimAppl_final.pdfVersión final (acceso restringido)623,26 kBAdobe PDFAbrir    Solicitar una copia


Todos los documentos en RUA están protegidos por derechos de autor. Algunos derechos reservados.